# SDR JR2R20221122443

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 15,332 hours, 8,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 17068701001
- Condition: Cracked
- Location: L2 Door
- Part time: 15,332 hours, 8,963 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SKIN GOUGED AND CRACKED
